# SDR 06FDEA2463

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 68,637 hours, 42,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORRODED UNDER STR 28-R BETWEEN FS 480 AND FS 500.  DAMAGED WAS BLENDED AND FOUND TO BE OUT OF LIMITS IAW FEDEX B727 SRM 53-30-1.  FABRICATED DOUBLER AND FILLER AND INSTALLED IAW FEDEX B727 SRM  53-30-3 FIG 3.  ALODINED AND PRIMED IAW FEDEX B727 SRM 51-10-2.
